MathSciNet Relay Station
MathSciNet bibliographic data
MR1850191 (2002i:16036) 16S34
Evdokimov, S. A.; Ponomarenko, I. N. On a family of Schur rings over a finite cyclic group. (Russian) Algebra i Analiz 13 (2001), no. 3, 139--154; translation in St. Petersburg Math. J. 13 (2002), no. 3, 441–451
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement